# SDR SWAA2022072519042

- Difficulty date: June 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 344 AND STA 360 WL 208.1 INTERCOSTAL AT RBL 12 IS CRACKED AS MARKED. 124-059 / [01] INSTALLED EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM.20-60-07-913-801;[02] REMOVED DAMAGE INTERCOSTAL AT FWD. CABIN BETWEEN STA. 344 AND 360 RBL 12 AS PER B-737-700 SRM.51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD. CABIN BETWEEN STA. 344 AND 360 RBL 12 AS PER B-737-700 SRM. 51-40-05-0G-0;[04] VERIFIED 1-3.;[05] OK TO INSTALL NEW INTERCOSTAL PART.;[06] INSTALLED INTERCOSTAL AT FWD. CABIN BETWEEN STA. 344 AND STA. 360 AT RBL 12 AS PER B-737-700 SRM.51-40-02-0G-0;[07] (FINAL) REMOVED AND INSTALLED NEW INTERCOSTAL AT FWD. CABIN BETWEEN STA. 344 AND STA. 360 AT RBL 12 AS PER B-737-700 SRM.51-40-02-0G-0;[08] (LATE ENTRY) REMOVED EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM 20-60-07-913-801.;[09] VERIFIED AND INSPECTED STEP#6; #7; AND #8.;[10] INSPECTED;[11] (AMENDING STEP 6) INSTALLED INTERCOSTAL AT FWD. CABIN BETWEEN STA. 344 AND STA. 360 AT RBL 12 AS PER B-737-700 SRM.51-40-02-0G-0 AND DWG #141A5400.
